MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93709
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Inadequate Osseointegration (2646)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for aseptic loosening.Event is serious and is considered severe.Event is possibly related to device.Event is not related to procedure.Date of implant: (b)(6) 2013, date of revision: (b)(6) 2022, date of event: (b)(6) 2022, (right hip).Treatment: revision; liner, stem, and head were removed.Additional information: revision was completed due to pain and femoral stem loosening upon entering the joint, scar tissue was encountered and removed.The femoral stem was noted to be grossly loose at the bone to implant interface.The poly liner was noted to have some wear.The head and stem were revised to competitor product, liner was revised with depuy, cup left in place.The surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 LAT COXA VARA SIZE 9
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15470383
Report Number1818910-2022-18516
Device Sequence Number4322948
Product Code KWA
UDI-Device Identifier10603295168867
UDI-Public10603295168867
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93709
Device Catalogue Number3L93709
Device Lot Number5213357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/13/2022
10/04/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date09/29/2022
10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 32IDX52OD; DELTA CER HEAD 12/14 32MM +5; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight91 KG